# SDR ORJA98197

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EM1267
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATSJC, EMERGENCY LIGHTS, FORWARD EMERGENCY EXITS, BOTH SIDES INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES.  OPS CHECK GOOD.  (M)
